# SDR VNAA0108018

- Difficulty date: August 27, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N442JS
- Make and model: Dorner DO328100
- Aircraft serial: 3060
- Aircraft time: 15,227 hours, 13,278 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011389502
- Condition: Failed
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: H, D

## Discrepancy

DURING THE TAXI FROM THE GATE, THE CREW NOTICED A LEFT HAND PACK OVERHEAT LIGHT.  THE FLIGHT ATTENDANT THEN REPORTED THERE WAS SMOKE IN THE CABIN.  THE CREW RETURNED TO THE GATE AFTER TURNING OFF THE PACKS.  MAINTENANCE INSPECTED, CONFIRMED, AND MEL'D  THE LEFT HAND HX FAN.  FLIGHT 4015 TOOK A THIRTY MINUTE DELAY.
